# SDR 99ZZZM230

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE RIGHT NACELLE EMERGENCY LIGHT AND TWO SECTIONS OF THE CABIN CEILING EMERGENCY LIGHTS WERE INOPERATIVE. MAINTENANCE REPLACED THE BATTERIES FOR THE INOPERATIVE LIGHTS. (M)
